# SDR A6WA201240783

- Difficulty date: August 11, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN LT OTBD FLAP, OTBD HINGE BOX AT FLAP HINGE FAIRING FWD OTBD ATTACH POINT REPAIRED DAMAGE ON LT OTBD FLAP HINGE BOX AT ES 264 IAW REO 601R-57-21-1727.
